JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.314, no.2, pp.749-763, 2006 (Journal Indexed in SCI)
Article / Article
Title of Journal :
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
We develop a new approach for investigation of asymptotic behavior of Markov semigroup on preduals of von Neumann algebras. With using of our technique we establish several results about mean ergodicity, statistical stability, and constrictiviness of Markov semigroups. (c) 2005 Elsevier Inc. All rights reserved.